National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274575

Case Details

VAERS ID: 274575 (history)  
Age: 25.0  
Gender: Female  
Location: Ohio  
Vaccinated:2006-11-27
Onset:2006-11-27
   Days after vaccination:0
Submitted: 2007-03-14
   Days after onset:106
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0800F / 0 LA / IM

Administered by: Private       Purchased by: Other
Symptoms: Immediate post-injection reaction, Injection site erythema, Injection site swelling, Paraesthesia
SMQs:, Peripheral neuropathy (broad), Guillain-Barre syndrome (broad), Extravasation events (injections, infusions and implants) (broad), Haemodynamic oedema, effusions and fluid overload (narrow), Hypersensitivity (narrow)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Vaccination adverse event
Diagnostic Lab Data: NONE
CDC Split Type: WAES0702USA03948

Write-up: This is in follow-up to report(s) previously submitted on 3/14/2007; 4/6/2007. Initial and follow up information has been received from a registered nurse concerning a 25 year old (previously reported as 22 year old), female patient with a history of "problems and reactions" to previous vaccinations who on 26-NOV-2006 was vaccinated IM in the left deltoid with a first dose of GARDASIL (Lot #654540/0800F). Subsequently, the patient developed swelling, describing as her "arm felt tight," around the injection site. The patient was placed on unspecified therapy, and subsequently, recovered. On 09-FEB-2007, the patient was vaccinated, IM in the right deltoid, with a second dose of GARDASIL (Lot #654720/0011U), the patient''s arm immediately reddened at the injection site, and she experienced a "tingly" sensation in her arm. The patient was treated with unspecified therapy, and the nurse confirmed she had recovered. The patient informed the nurse that she had "this type of reaction with all IM injections." No further information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274575


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166